# SDR VNAA202312130018

- Difficulty date: November 28, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC670180583
- Part serial: NA
- Condition: Corroded
- Location: Lt Aileron
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON AILERON HINGE FITTING LUG BORE NO. 4 OUTBOARD AT LH WING REAR SPAR.   AILERON HINGE FITTING LUG BORE NO. 4 OUTBOARD AT LH WING REAR SPAR WAS REPAIRED PER ETI-900-23-006 REV. ORIGINAL & REO 690-57-51-315 REV. - -
